# SDR ASAA2014081008839

- Difficulty date: August 10, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 47,445 hours, 18,326 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A750190
- Condition: Corroded
- Location: Bs 770
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM CORRODED AT FASTENER HOLES, FS 770, LBL 16- RBL 16.  ACFT GROUNDED.  REMOVED CORROSION FOUND OUT OF LIMITS IAW SRM 53-00-53. FABRICATED REPAIR SECTION AND REPAIR SPLICE IAW SRM 53-00-53-2R4, REPAIR 4.  ALODINED AND PRIMED REPAIR PARTS IAW SRM 51-20-01. INSTALLED REPAIR IAW SRM 53-00-53-2R-4, REPAIR 4.
